Alert archive / Florida / Rip Current Statements in 2020
Rip Current Statement 20, NWS Mobile, AL
NWS Mobile, AL issued this rip current statement at May 12, 2020, 4:40 AM CDT for Escambia County, Okaloosa County, Santa Rosa County, Florida; Baldwin County, Mobile County, Alabama. It took effect at May 13, 2020, 7:00 AM CDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- May 12, 2020, 4:40 AM CDT (09:40 UTC)
- In effect from
- May 13, 2020, 7:00 AM CDT
- Expired
- May 17, 2020, 6:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Mobile, AL
Counties Baldwin County, AL, Mobile County, AL, Escambia County, FL, Okaloosa County, FL, Santa Rosa County, FL
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.7 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1791 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
408 WHUS44 KMOB 120940 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 440 AM CDT Tue May 12 2020 ALZ265-266-FLZ202-204-206-121800- /O.NEW.KMOB.RP.S.0020.200513T1200Z-200516T0000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 440 AM CDT Tue May 12 2020 ...HIGH RIP CURRENT RISK IN EFFECT WEDNESDAY THROUGH FRIDAY... * WHAT...Dangerous rip currents expected. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...From Wednesday through Friday. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
13 follow-up statements
860 WHUS44 KMOB 121738 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1238 PM CDT Tue May 12 2020 ALZ265-266-FLZ202-204-206-130145- /O.CON.KMOB.RP.S.0020.200513T1200Z-200516T0000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1238 PM CDT Tue May 12 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH FRIDAY EVENING... * WHAT...Dangerous rip currents expected. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...From Wednesday morning through Friday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
410 WHUS44 KMOB 130323 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1023 PM CDT Tue May 12 2020 ALZ265-266-FLZ202-204-206-131200- /O.CON.KMOB.RP.S.0020.200513T1200Z-200516T0000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1023 PM CDT Tue May 12 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 7 AM CDT WEDNESDAY THROUGH FRIDAY EVENING... * WHAT...Dangerous rip currents expected. * WHERE...In Alabama, Mobile Coastal and Baldwin Coastal Counties. In Florida, Escambia Coastal, Santa Rosa Coastal and Okaloosa Coastal Counties. * WHEN...From Wednesday morning through Friday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
637 WHUS44 KMOB 131130 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 630 AM CDT Wed May 13 2020 ALZ265-266-FLZ202-204-206-132000- /O.EXT.KMOB.RP.S.0020.200513T1200Z-200517T0000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 630 AM CDT Wed May 13 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SATURDAY EVENING... * WHAT...Dangerous rip currents expected. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...Through Saturday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
176 WHUS44 KMOB 132013 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 313 PM CDT Wed May 13 2020 ALZ265-266-FLZ202-204-206-140415- /O.CON.KMOB.RP.S.0020.000000T0000Z-200517T0000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 313 PM CDT Wed May 13 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY EVENING... * WHAT...Dangerous rip currents expected. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...Through Saturday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
904 WHUS44 KMOB 140334 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1034 PM CDT Wed May 13 2020 ALZ265-266-FLZ202-204-206-141200- /O.CON.KMOB.RP.S.0020.000000T0000Z-200517T0000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1034 PM CDT Wed May 13 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...Through Saturday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
679 WHUS44 KMOB 141121 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 621 AM CDT Thu May 14 2020 ALZ265-266-FLZ202-204-206-141930- /O.CON.KMOB.RP.S.0020.000000T0000Z-200517T0000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 621 AM CDT Thu May 14 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...Through Saturday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
140 WHUS44 KMOB 142013 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 313 PM CDT Thu May 14 2020 ALZ265-266-FLZ202-204-206-150500- /O.CON.KMOB.RP.S.0020.000000T0000Z-200517T0000Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 313 PM CDT Thu May 14 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY EVENING... * WHAT...Dangerous rip currents. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...Through Saturday evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
587 WHUS44 KMOB 150516 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1216 AM CDT Fri May 15 2020 ALZ265-266-FLZ202-204-206-151600- /O.EXT.KMOB.RP.S.0020.000000T0000Z-200516T2300Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1216 AM CDT Fri May 15 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SATURDAY AFTERNOON... * WHAT...Dangerous rip currents. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...Through Saturday afternoon. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
804 WHUS44 KMOB 151709 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1209 PM CDT Fri May 15 2020 ALZ265-266-FLZ202-204-206-160300- /O.CON.KMOB.RP.S.0020.000000T0000Z-200516T2300Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1209 PM CDT Fri May 15 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... * WHAT...Dangerous rip currents. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...Through Saturday afternoon. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
655 WHUS44 KMOB 160300 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1000 PM CDT Fri May 15 2020 ALZ265-266-FLZ202-204-206-161500- /O.CON.KMOB.RP.S.0020.000000T0000Z-200516T2300Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1000 PM CDT Fri May 15 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON... * WHAT...Dangerous rip currents. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...Through Saturday afternoon. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
791 WHUS44 KMOB 161240 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 740 AM CDT Sat May 16 2020 ALZ265-266-FLZ202-204-206-162300- /O.CON.KMOB.RP.S.0020.000000T0000Z-200516T2300Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 740 AM CDT Sat May 16 2020 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...Until 6 PM CDT this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
291 WHUS44 KMOB 161954 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 254 PM CDT Sat May 16 2020 ALZ265-266-FLZ202-204-206-170400- /O.EXT.KMOB.RP.S.0020.000000T0000Z-200517T1200Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 254 PM CDT Sat May 16 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH SUNDAY MORNING... * WHAT...Dangerous rip currents are expected. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...Through Sunday morning. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
456 WHUS44 KMOB 170405 CFWMOB Coastal Hazard Message National Weather Service Mobile AL 1105 PM CDT Sat May 16 2020 ALZ265-266-FLZ202-204-206-171100- /O.EXT.KMOB.RP.S.0020.000000T0000Z-200517T1100Z/ Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 1105 PM CDT Sat May 16 2020 ...HIGH RIP CURRENT RISK NOW IN EFFECT UNTIL 6 AM CDT SUNDAY... * WHAT...Dangerous rip currents are expected. * WHERE...In Alabama, Baldwin Coastal and Mobile Coastal Counties. In Florida, Santa Rosa Coastal, Okaloosa Coastal and Escambia Coastal Counties. * WHEN...Until 6 AM CDT Sunday. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Swim near a lifeguard. If caught in a rip current, relax and float. Don't swim against the current. If able, swim in a direction following the shoreline. If unable to escape, face the shore and call or wave for help. && $$
What forecasters said that day
The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this rip current statement went out at May 12, 3:00 AM CDT, 1 hour 40 minutes earlier.
Area forecast discussion, May 12, 3:00 AM CDT, 1 hour 40 minutes before
Area Forecast Discussion National Weather Service Mobile AL 300 AM CDT Tue May 12 2020 .NEAR TERM UPDATE /Now Through Wednesday/...Weak shortwave ridging embedded within mainly zonal flow aloft will generally prevail across our forecast area through tonight. Plentiful subsidence and an overall lack of meaningful moisture will result in continued dry conditions across our forecast area through that time. A broad surface ridge of high pressure extending from the northern Plains to the Tennessee Valley this morning will gradually shift eastward toward the eastern CONUS by late tonight. As a result, surface winds gradually become easterly across our area this morning and eventually more southeasterly by this afternoon where they remain through the remainder of the near term. A weak shortwave trough passes overhead Wednesday, with associated height falls (in combination with increasing deep-layer moisture due to the return of onshore flow) supporting a slight uptick in cloud cover and even perhaps an off-chance for a passing shower, but overall rain chances remain low. Highs temps reach the upper 70s to low 80s this afternoon and mid to upper 80s Wednesday. Lows tonight should still range in the lower to mid 50s over inland areas, and in the upper 50s to mid 60s closer to the coast. 21/49 && .SHORT TERM /Wednesday Night Through Thursday Night/...We begin to transition into less of a dry pattern as we head into the middle to latter half of the work week. The local area remains on the southwestern periphery of a surface high, which slides off the coast of the Mid Atlantic and into the western Atlantic through the period. As such, surface winds firmly remain southeasterly and moisture begins to slowly creep back into the area. The 850mb ridge also remains east of the area, keeping low level winds southerly to southeasterly over the area. Further aloft, ridging builds into the eastern half of the CONUS, but a few weak shortwaves manage to ride across the region in the short term. Although the deep layer moisture will gradually return through the period, there may be just enough moisture across southeast Mississippi on Thursday afternoon to squeeze out a few showers and storms. As the moisture slowly increases across the area, there may be a brief shot for some patchy fog across southeast Mississippi early Thursday morning and Friday morning. The warming trend continues in the short term with highs topping out in the mid to upper 80s across much of the area (slightly cooler at the beaches) on Thursday afternoon. Lows on Thursday night will be 5- 7° warmer than the previous night with lows only falling into the 60s on both Thursday and Friday nights. Given the set-up with persistent onshore flow, increasing surf heights, and increasing swell period as we head into the middle to latter part of the week, we expect the risk for rip currents to increase to a HIGH for coastal Alabama and northwest Florida beaches. 07/mb && .EXTENDED TERM /Friday Through Monday/...A shortwave trof advances from the northwest states to across the northern Plains through Saturday while another shortwave trof advances across the southwest states into the southern Plains. These two features briefly phase Sunday morning to form an upper trof extending from the western Great Lakes to the Sabine River Valley but then split with the northern portion continuing off across the far northeastern states while the southern portion forms a cut off upper low centered near Louisiana. A surface low develops near the ArkLaTex Saturday into Sunday in response to the southern shortwave trof, then the surface low gradually weakens and potentially dissipates by Monday. A surface ridge in place over the southeastern states weakens on Sunday in response to the formation of the surface low, and also due to a deep system moving across the western Atlantic, but manages to maintain a light southerly surface flow over the forecast area through the period. A series of shortwaves move across the area on Friday and look sufficient to support slight chance to chance pops over interior southeast Mississippi and much of southwestern Alabama. Mainly dry conditions are expected on Saturday then slight chance to chance pops expand to include the entire area by Monday as deep layer moisture improves with the persistent southerly low level flow and cut off upper low forming just to the west. /29 && .MARINE...A light to moderate southeast flow sets up today into Wednesday as high pressure builds east into the western Atlantic and northeastern Gulf. A more steady moderate east to southeast flow and building seas are then expected late this week before subsiding over the weekend. /49 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, May 11, 7:53 PM CDT, 8 hours 47 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 753 PM CDT Mon May 11 2020 ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-130100- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland- Wayne-Perry-Greene-Stone-George- 753 PM CDT Mon May 11 2020 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Sunday. ALZ265-266-FLZ202-204-206-130100- Mobile Coastal-Baldwin Coastal-Escambia Coastal- Santa Rosa Coastal-Okaloosa Coastal- 753 PM CDT Mon May 11 2020 This Hazardous Weather Outlook is for portions of southwest Alabama and northwest Florida. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A MODERATE risk of rip currents is forecast for Tuesday, and a HIGH risk of rip currents is forecast for Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Sunday. GMZ630>636-650-655-670-675-130100- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 753 PM CDT Mon May 11 2020 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Tonight Small craft should exercise caution over the Gulf waters out 60 nm, including Lower Mobile Bay and the Mississippi Sound late tonight as northerly winds increase to 15 to 20 knots. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Increasing winds and building seas could lead to hazardous conditions for small craft Wednesday through Friday.
Nearby
Rip Current Statements in Florida, 2020Rip Current Statements in Alabama, 2020Every rip current statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.